# SDR 2007UALA02028

- Difficulty date: June 15, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 37,766 hours, 13,285 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSE SKIN IS DENTED AT FRAME 7, 6 INCHES ABOVE THE STRIPES.  DENT IS OUT OF LIMITS FOR DISTANCE FROM FRAME AND IS LOCATED WITHIN THE RVSM AREA.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER REPAIR.
